Open Access
Translator Disclaimer
July, 2001 On the structure of the group of Lipschitz homeomorphisms and its subgroups
Kōjun ABE, Kazuhiko FUKUI
J. Math. Soc. Japan 53(3): 501-511 (July, 2001). DOI: 10.2969/jmsj/05330501


We consider the group of Lipschitz homeomorphisms of a Lipschitz manifold and its subgroups. First we study properties of Lipschitz homeomorphisms and show the local contractibility and the perfectness of the group of Lipschitz homeomorphisms. Next using this result we can prove that the identity component of the group of equivariant Lipschitz homeomorphisms of a principal G-bundle over a closed Lipschitz manifold is perfect when G is a compact Lie group.


Download Citation

Kōjun ABE. Kazuhiko FUKUI. "On the structure of the group of Lipschitz homeomorphisms and its subgroups." J. Math. Soc. Japan 53 (3) 501 - 511, July, 2001.


Published: July, 2001
First available in Project Euclid: 9 June 2008

zbMATH: 0997.58003
MathSciNet: MR1828966
Digital Object Identifier: 10.2969/jmsj/05330501

Primary: 58D05

Keywords: commutator , Lie group , Lipschitz homeomorphisms , Perfect , principal G-bundle

Rights: Copyright © 2001 Mathematical Society of Japan


Vol.53 • No. 3 • July, 2001
Back to Top